SciELO - Scientific Electronic Library Online

 
vol.38 número4Some fixed point theorems for generalized Kannan type mappings in b-metric spacesOn p-adic gamma function related to q-Daehee polynomials and numbers índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.38 no.4 Antofagasta dic. 2019

http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0051 

Articles

On rough convergence of triple sequence spaces of Bernstein-Stancu operators of fuzzy numbers defined by a metric function

M. Jeyaram Bharathi1 

S. Velmurugan2 

A. Esi3 
http://orcid.org/0000-0003-3137-3865

N. Subramanian4 
http://orcid.org/0000-0002-0284-8449

1Hindustan Institute of Technology and Science, Dept. of Mathematics, Chennai, TN, India, e-mail : jeyarambharathi@yahoo.com

2 Hindustan Institute of Technology and Science, Dept. of Mathematics, Chennai, TN, India, e-mail : ksvelmurugan.09@gmail.com

3Adiyaman University, Dept. of Mathematics, Adiyaman, Turkey, e-mail : aesi23@hotmail.com

4SASTRA University, Dept. of Mathematics, Thanjavur, TN, India e-mail : nsmaths@gmail.com

Abstract

We define the concept of rough limit set of a triple sequence space of Bernstein-Stancu polynomials of fuzzy numbers and obtain the relation between the set of rough limit and the extreme limit points of a triple sequence space of Bernstein-Stancu polynomials of fuzzy numbers. Finally, we investigate some properties of the rough limit set of Bernstein-Stancu polynomials.

Keywords: Triple sequences; Rough convergence; Closed and convex; Cluster points and rough limit points; Fuzzy numbers; Bernstein-Stancu polynomials

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[1] S. Aytar, “Rough statistical convergence”, Numerical functional analysis and optimization, vol. 29, no. 3-4, pp. 291-303, May 2008, doi: 10.1080/01630560802001064. [ Links ]

[2] S. Aytar, “The rough limit set and the core of a real sequence”, Numerical functional analysis and optimization , vol. 29, no. 3-4, pp. 283-290, May 2008, doi: 10.1080/01630560802001056. [ Links ]

[3] A. Esi, “On some triple almost lacunary sequence spaces defined by Orlicz functions”, Research and reviews: discrete mathematical structures, vol. 1, no. 2, pp. 16-25, 2014. [On line]. Available: https://bit.ly/2Mym1pjLinks ]

[4] A. Esi and M. Catalbas, “Almost convergence of triple sequences”, Global journal of mathematical analysis, vol. 2, no. 1, pp. 6-10, 2014, doi: 10.14419/gjma.v2i1.1709. [ Links ]

[5] A. Esi and E. Savas, “On lacunary statistically convergent triple sequences in probabilistic normed space”, Applied mathematics & information sciences, vol. 9, no. 5, pp. 2529-2534, Sep. 2015. [On line]. Available:https://bit.ly/2pGbPllLinks ]

[6] A. Esi, S. Araci and M. Acikgoz, “Statistical convergence of Bernstein operators”, Applied mathematics & information sciences , vol. 10, no. 6, pp. 2083-2086, Nov. 2016, doi: 10.18576/amis/100610. [ Links ]

[7] A. Esi, S. Araci and A. Esi , “λ-statistical convergence of Bernstein polynomial sequences”, Advances and applications in mathematical sciences, vol. 16, no. 3, pp. 113-119, 2017. [ Links ]

[8] A. Esi , N. Subramanian andA. Esi , “On triple sequence space of Bernstein operator of rough I− convergence pre-cauchy sequences”, Proyecciones (Antofagasta, En línea), vol. 36, no. 4, pp. 567-587, Dec. 2017, doi: 10.4067/S0716-09172017000400567. [ Links ]

[9] A. Dutta A. Esi and B. Tripathy, “Statistically convergent triple sequence spaces defined by Orlicz function”, Journal of mathematical analysis, vol. 4, no. 2, pp. 16-22, 2013. [On line]. Available: https://bit.ly/2VX5XAlLinks ]

[10] S. Debnath, B. Sarma and B. Das, “Some generalized triple sequence spaces of real numbers”, Journal of nonlinear analysis and optimization, vol. 6, no. 1, pp. 71-79, May 2015. [On line]. Available: https://bit.ly/2oMTmDWLinks ]

[11] E. Dündar, C. Cakan, “Rough I− convergence”, Accepted on Demonstratio mathematica. [ Links ]

[12] H. Phu, “Rough convergence in normed linear spaces”, Numerical functional analysis and optimization , vol. 22, no. 1-2, pp. 199-222, 2001, doi: 10.1081/NFA-100103794. [ Links ]

[13] H. Phu, “Rough continuity of linear operators”, Numerical functional analysis and optimization , vol. 23, no. 1-2, pp. 139-146, 2002, doi: 10.1081/NFA-120003675. [ Links ]

[14] H. Phu, “Rough convergence in infinite dimensional normed spaces”, Numerical functional analysis and optimization , vol. 24, no. 3-4, pp. 285-301, 2003, doi: 10.1081/NFA-120022923. [ Links ]

[15] A. Sahiner, M. Gurdal and F. Duden, “Triple sequences and their statistical convergence”, Selcuk journal of applied mathematics. vol. 8, no. 2, pp. 49-55, 2007. [On line]. Available: https://bit.ly/33M5jbDLinks ]

[16] A. Sahiner B. Tripathy, , “Some I related properties of triple sequences”, Selcuk journal of applied mathematics , vol. 9, no. 2, pp. 9-18, 2008. [On line]. Available: https://bit.ly/2BuPSIALinks ]

[17] N. Subramanian andA. Esi , “The generalized tripled difference of χ3 sequence spaces”, Global Journal of mathematical analysis, vol. 3, no. 2, pp. 54-60, 2015, doi: 10.14419/gjma.v3i2.4412. [ Links ]

Received: July 2018; Accepted: September 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License